I had my very first Depo shot after the five days off of my period (more than 5 days after my period). I had sex on the 5th day after the Depo shot and took Ecee2 (morning after pill) within 1 hour becuz the condom slipped off and that the doctor suggested that the medicine starts effecting after 7 days.Will the period come? Can I get pregnant? Pls help me ~~
You could still become pregnant despite the 2 drugs, as neither are 100% guaranteed to work. However, the chances are very low.
It's impossible to know what'll happen with your periods, because both drugs effect every woman differently. Most women get irregular bleeding until they've had 2 or 3 Depo shots, & then find that their periods stop altogether whilst on that Drug.
It's just going to be a case of waiting to see what happens.
You may get other hormonal side effects due to the huge dose of hormone your body has to deal with. Things such as mood swings, spots, back ache, spotting etc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jul 2014 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Posted 17 Aug 2016 • 1 answer
Posted 18 Sep 2017 • 1 answer
Posted 31 Jan 2018 • 1 answer